MathSciNet Relay Station
MathSciNet bibliographic data
MR595202 14K10 (14L05)
Norman, Peter; Oort, Frans Moduli of abelian varieties. Ann. of Math. (2) 112 (1980), no. 3, 413–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement